Zur Theorie der algebraischen Gleichungen.

Wilhelm Specht

Jahresbericht der Deutschen Mathematiker-Vereinigung (1938)

  • Volume: 48, page 142-145
  • ISSN: 0012-0456; 1869-7135

How to cite


Specht, Wilhelm. "Zur Theorie der algebraischen Gleichungen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 48 (1938): 142-145. <http://eudml.org/doc/146182>.

author = {Specht, Wilhelm},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {Linear algebra, polynomials},
pages = {142-145},
title = {Zur Theorie der algebraischen Gleichungen.},
url = {http://eudml.org/doc/146182},
volume = {48},
year = {1938},

AU - Specht, Wilhelm
TI - Zur Theorie der algebraischen Gleichungen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1938
VL - 48
SP - 142
EP - 145
KW - Linear algebra, polynomials
UR - http://eudml.org/doc/146182
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.